When I went to take my annual exam the doctor told me they didn't have the birth control pills I was taking and they wanted me to try some new ones name LoSeasonique. So I finish the rest of my old pills and started on them and then in the middle of the pack I started spotting then every other day. Then one day it started showing up everyday and sometimes it be red and sometimes it be brown but lately it's been red and light and then again a little heavy. Sometimes i also see clogs. Right now it's on like my menstrual period is on.
- LoSeasonique Information for Consumers
- LoSeasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of LoSeasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2014 • 3 answers
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Posted 12 Apr 2015 • 1 answer
Posted 15 Jul 2016 • 1 answer
Posted 6 Oct 2016 • 0 answers
Posted 29 Jun 2017 • 1 answer